I have a distended abdomen that is very tender. I went to my doctor 3 times. He felt the swelling and one of the lumps, which is painful. I just had a colonoscopy and endoscopy in October2006. The dr. sent me for an ultrasound. They found a fatty liver. I do not drink or smoke. I have parkinson's disease and depression, so I am on many medications. Mirapex has caused me to gain 20 lbs in the last year. I am 54 years old. I am also on effexor, singular,advair, lisinoprin(the effexor raised my bp), omacor, and lipitor. Last time I went to the doctor, he felt the lumps, (I feel like an alien is laying eggs inside of me) and decided they were fatty cysts that are being pushed out because of the weight gain and they were fine. Now I am in a study for 5 years with creatine. I just started 4 days ago and have gained 2 more pounds. Please help. Can I loose weight on these meds? Are fatty cysts nothing to worry about? Thank you in advance. FrannyReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?